Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had high BP. Took Stamlo Beta and Telma H. What should the dosage be?

When I was travelling I had higher BP almost 180 / 100 and Dr Prabhu , you had advised me following medicine : Stamlo Beta 1 0 0 Telma H 40mg+12.5mg 0 1 0 Deplatt cv 0 0 1 After coming back to Jakarta I check regularly my BP and it has come down with just 1/2 of each BP tablet my BP is about 120/70 and hence I am wondering if I could take both 1 tablet or both 1/2 each or any one . These reading I have been taking since last 10 days. Kindly advise Regards Uppin Anand YYYY@YYYY
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If your BP is 120/70 with half tablet of both the antihypertensive medicines,then you may continue with them.
Keep monitoring your BP and the moment you find it creeping up,you can increase the dose of one medicine rather than both the medicines.
Keep your doctor informed about your BP and medications.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor